# SDR W8PA971444

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING AT ROWS 1 THRU 8 IS INOP.  REPAIRED BROKEN WIRES AT FWD MAIN POWER FEED, OPS CHECK GOOD.
